Volume 21, Issue 1
Construction of Symplectic Runge-Kutta Methods for Stochastic Hamiltonian Systems

Peng Wang ,  Jialin Hong and Dongsheng Xu


Commun. Comput. Phys., 21 (2017), pp. 237-270.

Preview Full PDF BiBTex 310 645
  • Abstract

We study the construction of symplectic Runge-Kutta methods for stochastic Hamiltonian systems (SHS). Three types of systems, SHS with multiplicative noise, special separable Hamiltonians and multiple additive noise, respectively, are considered in this paper. Stochastic Runge-Kutta (SRK) methods for these systems are investigated, and the corresponding conditions for SRK methods to preserve the symplectic property are given. Based on the weak/strong order and symplectic conditions, some effective schemes are derived. In particular, using the algebraic computation, we obtained two classes of high weak order symplectic Runge-Kutta methods for SHS with a single multiplicative noise, and two classes of high strong order symplectic RungeKutta methods for SHS with multiple multiplicative and additive noise, respectively. The numerical case studies confirm that the symplectic methods are efficient computational tools for long-term simulations.

  • History

Published online: 2018-04

  • Keywords

  • AMS Subject Headings

  • Cited by